Illinois, 2012

Hail in Illinois, May 4, 2012

May 4, 2012 · NWS LSX · 4 events in 3 counties and zones

A storm complex moved southeast through forecast area during the early morning hours of May 4th. There were some isolated reports of large hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LSX wrote it up.

A storm complex moved southeast through forecast area during the early morning hours of May 4th. There were some isolated reports of large hail. Then additional activity fired up during the evening hours of May 4th with additional reports of large hail with some of the storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the first event at May 4, 9:50 AM CST, 30 minutes earlier.

Area forecast discussion, May 4, 9:50 AM CST, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT FRI MAY 4 2012

.UPDATE...
ISSUED AT 1048 AM CDT FRI MAY 4 2012

MULTICELLULAR THUNDERSTORM COMPLEX IS CURRENTLY MOVING THROUGH
THE ST. LOUIS METRO AREA PRODUCING WIND GUSTS AROUND 25KTS AND
SPORADIC PEA SIZE HAIL REPORTS. GETTING MANY REPORTS OF THE
IMPRESSIVE LOOKING SHELF CLOUD ON THE FRONT EDGE OF THE STORM.
STRATIFORM RAIN AREA WITH EMBEDDED LIGHTNING STRIKES EXTENDS NORTH
FROM THE STRONGEST CORE INTO CENTRAL ILLINOIS. THESE STORMS WILL
CONTINUE TO MOVE SOUTHEAST TO THE NORTH OF AN OUTFLOW BOUNDARY
FROM THE EARLIER MCS...AND DO EXPECT THIS COMPLEX TO MAINTAIN THE
SAME INTENSITY AS IT MOVES INTO SOUTHWEST ILLINOIS. RAIN SHOULD
CLEAR OUT OF THE AREA BEHIND THIS INITIAL WAVE OF SHOWERS AND
STORMS SO HAVE SLIGHT CHANCES GOING THROUGH MOST OF THE AFTERNOON.
STILL HAVE CHANCES OF THUNDERSTORMS OVER CENTRAL MISSOURI LATER
THIS AFTERNOON AND EVENING WHERE THE RAP MODEL IS SHOWING AN
INCREASE IN LOW LEVEL MOISTURE CONVERGENCE AT THE SAME TIME A WEAK
SHORTWAVE APPROACHES THE AREA FROM THE WEST.

LOWERED TEMPERATURES A BIT IN THE NORTH AND EAST THIS AFTERNOON WHERE
RAIN AND CLOUDS WILL LINGER THE LONGEST.

BRITT

ISSUED AT 655 AM CDT FRI MAY 4 2012

COMPLEX SCENARIO OF MULTIPLE OUTFLOW BOUNDARIES MOVING THRU AN
AIRMASS THAT IS MOIST AND UNSTABLE AND GENERALLY OPEN TO
CONVECTION IF GIVEN A FOCUS WILL CREATE FAVORABLE CONDITIONS FOR
RAIN THIS MORNING...ESPECIALLY FOR CNTRL-NERN MO AND PARTS OF SW
IL.

THIS ROUND OF CONVECTION SHOULD FADE BY LATE MORNING...BUT
ADDITIONAL...MORE SCT-ISOLD TSRA POSSIBLE HEADING INTO THE LATE
AFTERNOON AND ESPECIALLY EVENING HOURS.

TES

&&

.SHORT TERM...
ISSUED AT 148 AM CDT FRI MAY 4 2012
(TODAY)

NEW CONVECTION CONTINUES TO DEVELOP IN SERN IA ON THE WRN PERIPHERY
OF THE LARGE MCS OVER NRN IL...WHILE SMALLER MCS OVER NWRN MO WAS
DROPPING SEWD. CLUSTER OF CONVECTION OVER NWRN MO WILL LIKELY DROP
SEWD INTO CNTRL MO EARLY THIS MRNG...WHILE NEW CONVECTION DEVELOPS
ACROSS NERN MO AND W CNTRL IL ALONG THE SWD MOVING OUTFLOW
BOUNDARY FROM THE NRN IL MCS. WILL HAVE AT LEAST SCATTERED SHOWERS/STORMS
OVER THE NRN HALF OF OUR FORECAST AREA THIS MRNG...THEN MORE
CONVECTIVE DEVELOPMENT LIKELY THIS AFTN ALONG REMNANT THUNDERSTORM
OUTFLOW BOUNDARIES ACROSS MAINLY THE SRN HALF OF OUR AREA WITH
THE MAIN SYNOPTIC FRONT REMAINING N OF THE FORECAST AREA. A LOT OF
UNCERTAINTY TODAY WITH THE COVERAGE OF CONVECTION AS THE
OPERATIONAL AND HIGH RESOLUTION EXPLICIT MODELS HAVING WIDELY
VARYING QPF SOLUTIONS. WITH MOIST AND UNSTABLE CONDITIONS THIS
AFTN THERE WILL BE THE THREAT FOR STRONG TO SEVERE STORMS.
ABOVE NORMAL HIGH TEMPERATURES CAN BE EXPECTED TODAY WITH
CONTINUED WARM AND MOIST SLY LOW LEVEL FLOW.

GKS

&&

.LONG TERM...
ISSUED AT 337 AM CDT FRI MAY 4 2012
(TONIGHT THROUGH THURSDAY)

WEAK UPPER LEVEL RIDGE WILL BUILD IN OVER THE MID MS VALLEY FOR THE
WEEKEND EFFECTIVELY MAINTAINING OUR CURRENT STALEMATE AT THE
SFC...WITH A VERY WARM...MOIST AND UNSTABLE AIRMASS IN PLACE WITH A
BOUNDARY ATTEMPTING TO EDGE SWD INTO IT WITH SOME SUCCESS...
CONTINUING THE TSRA THREAT PRIMARILY OVER THE NRN AND ERN FA WHERE
THIS BOUNDARY IS EXPECTED TO SETTLE THRU SUNDAY.  VERY WARM TEMPS
WILL ALSO BE REALIZED...ESPECIALLY IF CONVECTIVE DEBRIS CLOUDS
BEHAVE THEMSELVES TO ALLOW ENOUGH SUNSHINE THRU EACH DAY THRU
SUNDAY.  THIS SHOULD EQUATE TO MAX TEMPS FROM 85-90...WHICH WILL
FLIRT WITH RECORDS AT KSTL...KCOU...AND KUIN...BUT ARE EXPECTED TO
FALL SHORT.  SEE THE CLIMATE SECTION FOR MORE DETAILS.

MAINTAINED A BLAND 30-40PCT POPS TO REPRESENT TSRA THREAT INTO
SUNDAY WITH THE OCCASIONAL FRONTAL INTRUSIONS FROM THE N AND NE
UNTIL WE GET A BETTER HANDLE ON THINGS.

FOR THIS EVENING...THIS SHOULD INITIALLY TAKE THE FORM OF SCT TSRA
DEVELOPING ON OLD OUTFLOW BOUNDARIES IN CNTRL MO AND EFFECTIVE
FRONTS THANKS TO OUTFLOW BOUNDARIES IN PARTS OF W CNTRL IL AND SWRN
IL.  LO LEVEL JET SHOULD HELP TO FURTHER DEVELOP TSRA IN NERN MO
WITH GENERAL FLOW THANKS TO RIDGE BEING RATHER SLOW AND TO THE
SE...ALLOWING TSRA TO TRICKLE GENERALLY ALG-E OF THE MS RIVER LATER
TONIGHT.

MORE ORGANIZED AND WIDESPREAD TSRA CHCS WILL HOLD OFF UNTIL SUNDAY
WITH APPROACH OF CDFNT.  DIFFERENT TIMINGS STILL EXIST BETWEEN
MODELS...BUT MAIN CONSENSUS IS FOR SUNDAY AFTERNOON AND SUNDAY NIGHT
AND HAVE HIT THESE PERIODS WITH LIKELYS.

HEADING INTO THE WORK WEEK NEXT WEEK...TROF OVER THE UPPER MIDWEST
IS EXPECTED TO DIG INTO THE ERN CONUS...PASSING THRU OUR REGION LATE
TUESDAY AND TUESDAY NIGHT.  QUESTIONABLE MOISTURE FOR THIS TO WORK
WITH AND SO UNCERTAIN IF THIS WILL RESULT IN ANY RAIN...BUT THIS
WILL DELIVER A PERIOD OF COOLER MORE SEASONABLE WX TO OUR REGION FOR
MID-LATE WEEK AS HI PRES SETTLES IN.

TES

&&

.AVIATION...
ISSUED AT 628 AM CDT FRI MAY 4 2012

VARIOUS STORM COMPLEXES/OUTFLOWS ARE MOVING ACROSS THE FORECAST AREA
EARLY THIS MORNING...THOUGH MAINLY AFFECTING TAF SITES ALONG AND
EAST OF MISSISSIPPI RIVER. AS FOR KCOU...COULD STILL SEE SOME
ACTIVITY...AS NEW DEVELOPMENT HAS POPPED UP NEAR KDMO...SO KEPT
MENTION OF VCSH THERE THROUGH 14Z. OTHERWISE...KUIN...KSTL AND
KCPS COULD SEE SOME ACTIVITY THROUGH AT LEAST 13Z...SO ADDED TEMPO
MENTION FOR MVFR CIGS/VSBYS...WHILE KSUS WILL BE ON WESTERN
FRINGES. THEN SHOULD SEE A BREAK FROM STORMS BY MID MORNING...WITH
SOME SCATTERED STUFF STILL POSSIBLE THIS AFTERNOON...SO ADDED VCSH
MENTION BETWEEN 20Z AND 01Z FOR SITES ALONG AND EAST OF
MISSISSIPPI RIVER. OTHERWISE...SOUTH WINDS TO PERSIST TODAY BEFORE
BECOMING LIGHT AND VARIABLE TONIGHT. WITH PLENTY OF LOW LEVEL
MOISTURE AND LIGHT WINDS...KCOU COULD SEE SOME PATCHY FOG LATE
TONIGHT...SO ADDED MENTION.

SPECIFICS FOR KSTL...VARIOUS STORM COMPLEXES/OUTFLOWS ARE MOVING ACROSS
THE FORECAST AREA EARLY THIS MORNING...THOUGH MAINLY AFFECTING TAF
SITES ALONG AND EAST OF MISSISSIPPI RIVER. KSTL AND KCPS COULD
SEE SOME ACTIVITY THROUGH AT LEAST 13Z...SO ADDED TEMPO MENTION
FOR MVFR CIGS/VSBYS. THEN SHOULD SEE A BREAK FROM STORMS BY 16Z...WITH
SOME SCATTERED STUFF STILL POSSIBLE THIS AFTERNOON...SO ADDED VCSH
MENTION BETWEEN 20Z AND 01Z. OTHERWISE...SOUTH WINDS TO PERSIST
TODAY BEFORE BECOMING LIGHT AND VARIABLE TONIGHT.

BYRD

&&

.CLIMATE...
ISSUED AT 337 AM CDT FRI MAY 4 2012

RECORD MAX TEMPERATURES THROUGH SUNDAY...

                        FRI 5/4     SAT 5/5     SUN 5/6
SAINT LOUIS (KSTL)      92/1952     93/1952     91/2004
COLUMBIA    (KCOU)      91/1952     93/1952     90/1896
QUINCY      (KUIN)      89/1959     92/1943     91/1934

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 4, 2:53 AM CST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT FRI MAY 4 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
353 AM CDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH
TONIGHT WITH THE BEST CHANCES GENERALLY EAST OF THE MISSISSIPPI
RIVER. SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY ACROSS
NORTHEAST AND EAST CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND
SOUTHWEST ILLINOIS...WHERE THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA
THROUGH MONDAY MORNING...WITH THE HIGHEST CHANCES EXPECTED ON
SUNDAY AND SUNDAY NIGHT. WHILE STRONG STORMS WILL BE POSSIBLE
THROUGH SUNDAY NIGHT...IT APPEARS THE BEST CHANCE FOR STORMS
EXCEEDING SEVERE LIMITS WILL BE SUNDAY AFTERNOON AND EVENING FOR
MUCH OF THE AREA...WHERE STORMS WILL BE CAPABLE OF LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

TES

In the hours before

Local storm report, May 4, 8:00 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HAIL             WILLIAMSBURG            38.92N  91.70W
05/04/2012  E0.25 INCH       CALLAWAY           MO   BROADCAST MEDIA

&&

GOSSELIN
Local storm report, May 4, 8:19 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     HAIL             1 ESE MINEOLA           38.88N  91.55W
05/04/2012  E0.50 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL.

&&

GOSSELIN
Special weather statement, May 4, 8:19 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 AM CDT FRI MAY 4 2012

MOZ051-060-041445-
MONTGOMERY MO-WARREN MO-
919 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR WARREN AND MONTGOMERY COUNTIES
UNTIL 945 AM CDT...

AT 917 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JONESBURG...OR 10 MILES NORTH OF HERMANN...
MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WARRENTON...
  WRIGHT CITY...
  JONESBURG...
  TRUESDALE...
  MARTHASVILLE...
  HOLSTEIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, May 4, 8:26 AM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             3 N BIG SPRING          38.84N  91.48W
05/04/2012  E1.00 INCH       MONTGOMERY         MO   BROADCAST MEDIA

            ESTIMATED LOCATION BASED ON A RELAYED VIEWER REPORT.

&&

GOSSELIN
Special weather statement, May 4, 8:51 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT FRI MAY 4 2012

MOZ060>063-065-041530-
FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO-
951 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...
SOUTHWESTERN ST. LOUIS...SOUTHWESTERN ST. CHARLES...NORTHWESTERN
JEFFERSON AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 1030 AM CDT...

AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARTHASVILLE...OR 9 MILES NORTH OF
WASHINGTON...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRAY SUMMIT...
  PACIFIC...
  WILDWOOD...
  CHESTERFIELD...
  CLARKSON VALLEY...
  EUREKA...
  ELLISVILLE...
  BALLWIN...
  MANCHESTER...
  BYRNES MILL...
  VALLEY PARK...
  MURPHY...
  FENTON...
  HIGH RIDGE...
  DES PERES...
  KIRKWOOD...
  TOWN AND COUNTRY...
  FRONTENAC...
  CREVE COEUR...
  DUTZOW...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Special weather statement, May 4, 10:07 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT FRI MAY 4 2012

ILZ069-074-101-102-041645-
CLINTON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL-
1107 AM CDT FRI MAY 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLINTON...WESTERN
WASHINGTON...ST. CLAIR AND NORTHERN MONROE COUNTIES UNTIL 1145 AM
CDT...

AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MILLSTADT...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BELLEVILLE...
  SWANSEA...
  SHILOH...
  FREEBURG...
  SCOTT AFB...
  MASCOUTAH...
  NEW BADEN...
  SMITHTON...
  NEW ATHENS...
  NEW MEMPHIS...
  MARISSA...
  LIVELY GROVE...
  OKAWVILLE...
  FLORAVILLE...
  PADERBORN...
  FAYETTEVILLE...
  LENZBURG...
  ST. LIBORY...
  DAMIANSVILLE...
  JOHANNISBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY

The radar

The St Louis radar (KLSX), 66 km away, was scanning. The volume nearest the first event began at 16:19 UTC.

Open the radar archive at this moment

Event by event

4 hail. Local standard time, as filed.

Hail, St. Clair

When
May 4, 10:20 AM CST
Where
St. Clair County, 0.63 mi SE of Floraville
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
38.374, -90.041

Hail, Madison

When
May 4, 9:22 PM CST
Where
Madison County, 0.56 mi N of Manix Station
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
38.878, -89.880

Hail, Macoupin

When
May 4, 11:06 PM CST
Where
Macoupin County, 0.9 mi SW of Plainview
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.159, -89.990

Hail, Macoupin

When
May 4, 11:19 PM CST
Where
Macoupin County, 2.03 mi W of Gillespie
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.129, -89.868

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2012Every state in 2012This day in weather historyWarnings in Illinois, May 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 386246, 386248, 386250, 386251.